# SDR DXTA2017111250001

- Difficulty date: November 12, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N229QS
- Make and model: Amd FALCON2000
- Aircraft serial: 129
- Aircraft time: 13,886 hours, 8,805 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR2220
- Part serial: FW808
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

THE CARGO COMPARTMENT FIRE DETECTION LIGHT CAME ON IN FLIGHT. FOLLOWED THE CHECKLIST, FALSE ALARM.  PULLED THE CARGO BAY CIRCUIT BREAKER AND CONTINUED FLT. REMOVED AND REPLACED THE CARGO BAY SMOKE DETECTOR IAW MM 26-10-21-900-801. PERFORMED OPS CHECK. OPS CHECK IS SATISFACTORY.
